# SDR ABXA20240612110

- Difficulty date: June 12, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,416 hours, 29,750 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DURING TAXI BULK CARGO DOOR INDICATION UPON STARTING #2 ENGINE . AC RETURNED TO THE GATE AND MAINTENANCE GROUNDED AC. OPENED AND CLOSED BULK CARGO DOOR MULTIPLE TIMES TO VERIFY OPERATION IAW B767 AMM 52-36-01  OPS CHECK GOOD  DOOR INDICATING CLOSED IN COCKPIT. RETURNED AC TO SERVICE .AND DEPARTED
